# SDR SWIA201333877

- Difficulty date: June 14, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 29,700 hours, 24,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD LEVER ASSEMBLY IS CHAFED.  C-CHECK REMOVED CHAFED PAX DOOR FWD LEVER ASSEMBLY & REPLACED IAW AMM & REO.
